# SDR AU960679

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 63026143
- Condition: Wrong Part
- Location: Rt Eng Ctrwt
- Component: Cont, COUNTERWGHT
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT COUNTERWEIGHT ROLLER BEARING PNO 630261-43 INCORRECT  PART - CORRECT PART NUMBER FITTED SHOULD HAVE BEEN PNO 630261-44 - COUNTERWEIGHT RETAINING WASHER WORN INTO COUNTERWEIGHT - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
